# SDR A6WA200940249

- Difficulty date: April 30, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 13,247 hours, 12,231 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 135101-82 - FWD PRESSURE BULKHEAD FOUND CRACKED AT FS 202.75 PARKING BRAKE CABLE AREA.  FWD PRESSURE BLKHD AT FS 202.75.  REPAIRED IAW REO 601R-53-11-563.  (K)
